MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE REV T AUGTRL 15MM SZ3LM; FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US ATTUNE REV T AUGTRL 15MM SZ3LM; FEMORAL TRIALS
Catalog Number 252303103
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported during a workshop it was not possible to properly fix the the trial augments in the trial tibiae.It seems that something is wrong with the treads of the trial.They are somehow cold welded.The instruments were difficult to screw together and stopped working before they are firmly connected.At this point, the items could no longer be unscrewed.(b)(4) is related to, (b)(4) - 10 ips, (b)(4) - 5 ips.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added : d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: during a workshop it was not possible to properly fix the trial augments in the trial tibiae.It seems that something is wrong with the treads of the trial.They are somehow cold welded.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis found that the attune rev t augtrl 15mm sz3lm was returned disengaged from its mating device.However the threaded screw was jammed and slightly cross-threaded.Due to the observed damage, it is reasonable to conclude that there were difficulties during the disassembling process.A functional test was unable to be performed due to the post-manufacturing damage.However taking in consideration the observe condition of the attune rev t augtrl 15mm sz3lm it is evident that some difficulties were encountered during the disassembling process.Potential cause can be traced to unintended forces, such as overtightening, off-axis assembly or prying motions applied during repeated assembly and disassembly with its mating device.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune rev t augtrl 15mm sz3lm would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 7/22/2024.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: ifu-0902-00-836.H11 additional narrative: added: h4.Corrected: h3.

Brand Name
ATTUNE REV T AUGTRL 15MM SZ3LM
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22864081
Report Number1818910-2025-14624
Device Sequence Number9231026
Product Code LXH
UDI-Device Identifier10603295437147
UDI-Public(01)10603295437147(10)SO2066403
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252303103
Device Lot NumberSO2066403
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/25/2025
10/14/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date08/26/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown